# SDR BB08042

- Difficulty date: March 21, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Inoperative
- Location: Rudder
- Part time: 68,801 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX  FLT 25  PHX TO HNL - THE RUDDER TRIM FAILED.  DECISION WAS MADE TO RETURN TO FIELD PHX, AND LAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RUDDER TRIM ACTUATOR.  OK FOR SERVICE.
